一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (625k)
Article in Japanese

Case Report

Dabigatran etexilate-induced alveolar hemorrhage

Kenichiro Kudoa  Yasushi Tanimotoa  Akiko Hisamotoa  Eiki Ichiharaa  Mitsune Tanimotob  Katsuyuki Kiuraa 

aDepartment of Allergy and Respiratory Medicine, Okayama University Hospital
bDepartment of Hematology, Oncology and Respiratory Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences

ABSTRACT

A 74-year-old woman had taken dabigatran etexilate for chronic atrial fibrillation since March 2011. She visited a local hospital, presenting with bloody sputum, cough, and macrohematuria in June 2011. A chest radiograph and computed tomography scan revealed diffuse ground-glass opacities and consolidation in the middle and bilateral lower lobes. She was referred to our hospital 3 days after the symptoms appeared. Bronchoalveolar lavage fluid (BALF) showed bloody fluid. The clinical symptoms and radiological features rapidly improved after dabigatran etexilate was discontinued. As far as we searched, this is the first report of pulmonary alveolar hemorrhage resulting from dabigatran etexilate.

KEYWORDS

Dabigatran etexilate  Alveolar hemorrhage  Bronchoalveolar lavage 

Received 19 Aug 2011 / Accepted 15 Nov 2011

AJRS, 1(3): 247-250, 2012

Google Scholar